# SDR UALA2011080804158

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 79,312 hours, 12,751 cycles
- Engine: Pwa PW4060
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Start Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENG SHUTDOWN DUE TO WEATHER.  ON RESTART OF RT ENGINE START VALVE THE LIGHT STAYED ILLUMINATED DURING ENGINE START.  REPLACED NR 2 START VALVE PER MM, NO HELP.  CYCLED CB D20 AND ATTEMPTED RESTART & VALVE LIGHT STAYED ON.  START ATTEMPT, VALVE LIGHT STAYED ON.  REF'D MM & WDM 80-11-21.  FOUND BUNDLE SHORTING TO GRD 1 FT AFT OF START VALVE CONNECTOR.  RPR'D WIRE BUNDLE & ADJ'D BUNDLE STANDOFF.  REF ELECT STD MM, OPS CHECKED OKAY.
